# SDR AALA202405138761

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z1610102
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CABIN FLOORBOARD PN 869Z1610-102 IS DELAMINATED AT 1-2H. MAINTENANCE REMOVED FLLOR BOARD PN 869Z1610-102 AND INSTALLED FLOOR BOARD PN: VTSAA869Z1610-102 LF AT (1-2H) IAW AMM B787-A-53-01-01-2A-520A-A/720A-A ANS.
